Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Undergoing IVF, have loose motions from the day of egg retrieval causing weakness. Medicines?

I have undergone treatment of IVF . on 5th of jan 2013 embryo has been transferred. from the day of egg of retrieval( 2nd jan) i had problem of loose motions. i had taken tab lopramide and norflox tz for to days, frm 31st dec to 1st jan. now after 5th jan again am facing same loose motins(watery) problem which makes me very weak and tired. can some medicene is suggested after embryo transfered.
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
According to FDA, norfloxacin belongs to category C drugs in pregnancy.
So, better to use penicillin group of drugs with your doctor's advice.
You can go for lactobacillus containing medicines, that will help in solidifying the stools.
And also biscuits or foods containing arrowroot powder etc can be used with your doctor's advice. They can act as bowel binders.
Take plenty of water, juices etc.
Usually with this workup diarrhea may subside.
If the diarrhea persists, consult physician once and get examined to find out the cause.
In case of severe diarrhea, you may need intravenous fluids infusion.
Take care.
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor